MathSciNet Relay Station
MathSciNet bibliographic data
MR1761084 54G15 (54A10 54D80)
Feng, Li Strongly exactly $n$-resolvable spaces of arbitrarily large dispersion character. Topology Appl. 105 (2000), no. 1, 31–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement